# SDR SWIA202265280

- Difficulty date: March 23, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N165SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000613
- Aircraft time: 14,252 hours, 8,084 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPAR 1 OUTBOARD EXTENSION IS CRACKED AT THE WINGTIP TO WING SPAR ATTACHMENT.    (C CHECK RO 04/08/22)    REMOVED AND REPLACED CRACKED R/H WING SPAR 1 WITH NEW SPAR 1 AS REQUIRED.REF SRM 51-40-08
